MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported a falsely elevated lactate dehydrogenase (ldh) result on one patient generated on the architect analyzer.The results provided were: on (b)(6) 2020 (b)(4) initial = 466u/l / retest = 220 and 206u/l (normal range 125-220u/l).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for architect ldh reagent, lot 81139un19.Trending review determined no trends for discrepant patient results for the product.Return testing was not completed as returns were not available.Retesting by the customer of the sample gave expected normal results.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the architect ldh reagent lot number 81139un19 was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10132829
Report Number3002809144-2020-00454
Device Sequence Number16907636
Product Code CFG
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2020
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot Number81139UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer06/19/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER, LN 02P24-40,; ARCHITECT C4000 ANALYZER, LN 02P24-40,; SERIAL # (B)(6); SERIAL # (B)(6)